# SDR CA080304001

- Difficulty date: February 4, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 27,623 hours
- Engine: Ge CF343A2
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 543036B29
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) IT TOOK (3) STALL WARNING COMPUTER BEFORE GETTING ONE THAT WAS SERVICEABLE , THEY ALL FAIL THE TEST IAW TEST PROCEDURE MM PSP601-2 CHAP 27-39-00 P 206 207 NB MFG PRODUCTS (TC NR 20080304001).
